MathSciNet Relay Station
MathSciNet bibliographic data
MR1459902 52A30 (90C30)
Shveidel, A. Separability of star-shaped sets and its application to an optimization problem. Optimization 40 (1997), no. 3, 207–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement